Cosplay Meetup


  • Feburaury
    February 21, 2019
    6:00 pm - 7:00 pm
  • March
    March 21, 2019
    6:00 pm - 7:00 pm
  • April
    April 18, 2019
    6:00 pm - 7:00 pm
  • May
    May 16, 2019
    6:00 pm - 7:00 pm
  • June
    June 20, 2019
    6:00 pm - 7:00 pm
  • July
    July 18, 2019
    6:00 pm - 7:00 pm
  • August
    August 15, 2019
    6:00 pm - 7:00 pm
  • September
    September 19, 2019
    6:00 pm - 7:00 pm
  • October
    October 17, 2019
    6:00 pm - 7:00 pm
  • November
    November 21, 2019
    6:00 pm - 7:00 pm
  • December
    December 19, 2019
    6:00 pm - 7:00 pm

Are you into cosplay? Do you want to talk to others who are making their own costumes? Come out to our FREE meetup for COSPLAY! Led by Yancy Wharton, this will be a discussion based meetup where anyone can join in. Do you have ideas to share and get input on? Bring them! Do you have questions on how to make a part of a costume? Bring them!

Read More

Visit M4Reactor at the Better Living Expo


  • February 23, 2019 - February 24, 2019
    10:00 am - 4:00 pm

The Better Living Expo features a multitude of vendors with the newest innovations for your Home and Garden – and a fine arts & crafts section featuring some of the areas most well known artisans. Bring the entire family to see live performances, Carlos the Juggler, clowns and animals from the Salisbury Zoo.

Where: Wicomico Civic Center
When: Saturday February 23, 10am-6pm & Sunday February 24, 11am-4pm

More Info: https://custompromos.garnergroupmarketing.com/better-living-expo-2019/?fbclid=IwAR0IEw13YMb4bMxxC-N2HXWgXqgjzzV1aFErqvVJNnjUL_yPoiQNETSo8TQ

 

Read More

Mystery Bag Design Challenge: Maker Junior Series


  • February 26, 2019
    1:00 pm - 3:00 pm

If you like a engineering and a challenge, you will love this class. Using common materials found in the home or classroom, participants will receive a task and a time limit to complete an engineering design project.

Max Students: 10

Age: 7 and up!

Class Length: 2 hours

Instructor: Heather

Price:  $15

Location: M4 Reactor  31901 Tri-County Way STE 135, Salisbury, MD 21804

Note: Members – if you do not see the member price, please login!

 

Read More

Cricut 101: Working with Heat Transfer Vinyl


  • Cricut 101: Working with Heat Transfer Vinyl
    February 28, 2019
    6:30 pm - 8:00 pm

The Cricut die-cutting machine has a variety of uses and functions, but one of the coolest is the ability to make t-shirts, bags, monograms, etc. with heat transfer vinyl! Come in and make your own custom tote bag using HTV!!

Max Students: 10

Age: 14 and up

Class Length: 1.5 hours

Instructor: Heather

Member Price: $30 Per Student

Non-Member Price: $40 Per Student

Note: Members – if you do not see the member price, please login!

 

Read More

Brushbots: Maker Junior Series


  • March 4, 2019
    11:00 am - 12:30 pm

Brush up on your engineering skills (or learn some new ones) by creating a mini, vibrating robot using the head of a toothbrush. This class is perfect for the beginning robotics enthusiast.  All necessary supplies are included in the price of the class. 

Max Students: 10

Age: 8 and up

Class Length: 1.5 hours

Instructor: Heather France-Kelly

Price: $25

 

 

Read More

Knitting 101: So you want to be a knitter?


  • Knitting 101 Week 1
    March 12, 2019
    6:00 pm - 7:30 pm
  • Knitting 101 Week 2
    March 19, 2019
    6:00 pm - 7:30 pm
  • Knitting 101 Week 3
    March 26, 2019
    6:00 pm - 7:30 pm

So you want to be a knitter? Learn the basics of knitting by making a two color infinity scarf! I am an experienced knitting instructor and I believe that anyone can learn to knit, including you!

You will learn:

  • How to hold knitting needles
  • Knit Stitch
  • Purl Stitch
  • How to turn a row
  • How to change colors
  • How to bind off Knitting needles, yarn, and pattern will be provided.

Your Registration covers the three meetings that are required for this class. You must be able to attend all three meetings in this course.

  • Wednesday March 12th at 6PM
  • Wednesday March 19th at 6PM
  • Wednesday March 26th at 6PM

Max Students: 6

Age: 15 and up

Class Length: 1.5 hours

Instructor: Emily Bujold

Member Price: $30

Non-Member Price: $40

Members – if you do not see the member price, please login!

Read More

Arduino Intro: Hello World!


  • Arduino World
    March 13, 2019
    6:00 pm - 7:00 pm

What the heck is an Arduino? Find out that and so much more at the Arduino Intro class. No experience is required. Basics of programming will be discussed, and you’ll perform a mini lab!

You will learn:
* What is an Arduino?
* What is a variable?

Materials supplied, but you have the option to purchase your own Arduino kit here! (This kit can be used for all Arduino classes at M4)

Max Students: 12

Age: 12 and up

Course Length: 1 Hour

Instructor: Emily Bujold

Price: Free but you must Pre-Register!

Read More

Slime Making Class: Maker Junior Series


  • March 19, 2019
    10:00 am - 11:00 am

Have you always wanted to make slime? Come and have some fun with science and make it yourself! We will experiment with colors and add-ins, and everyone will leave with their own custom blend.  All materials are covered in the price of the class.

Max Students: 10

Age: 6 and up

Class Length: 1 hour

Instructor: Heather France-Kelly

Student Price: $18

Read More

LED Greeting Cards: Maker Junior Series


  • March 26, 2019
    10:00 am - 11:30 am

Explore the world of conductivity to construct greeting cards with embedded LED lights. By mixing art, creativity, and electronics, students will create their own unique LIGHT UP project!  All materials are included in the cost of the class.

Max Students: 10

Age: 7 and up

Class Length: 1.5 hours

Instructor: Heather France-Kelly

Student Price: $25

 

 

Read More

Arduino 101: Blink!


  • March 27, 2019
    6:00 pm - 7:00 pm

Learn the basics of programming and electronics with this funny named micro controller. No experience required, beginners welcome! “Intro to Arduino: Hello World” is encouraged but not required.

You will learn:

-Programming skills
-Electronic wiring skills with LEDs

All materials supplied, but you have the option to purchase your own Arduino kit here. (This kit can be used for all Arduino classes at M4)

Max Students: 12

Age: 12 and up

Class Length: 1 hour

Instructor: Emily Bujold

Member Price: $20

Non-Member Price: $30

Note: Members, if you do not see the member price, please login!

Read More